MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; 1LYRTR 16FR10ML 100%SILI SNAP

MEDLINE INDUSTRIES LP; 1LYRTR 16FR10ML 100%SILI SNAP
Catalog Number URO175716
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2024 the foley was placed prior to a surgical procedure but, the "nurse's documentation" stated when attempting to inflate the balloon the "saline flush would not push through the valve".
 
Additional Manufacturer Narrative
According to the customer, on 03/08/2024 the foley was placed prior to a surgical procedure but, the "nurse's documentation" stated when attempting to inflate the balloon the "saline flush would not push through the valve".The customer reported despite the nurse's documentation they "feel strongly that he would have used the syringe of sterile water that came in the kit".The customer reported an additional catheter was inserted in response to the reported issue.The customer did not report any serious injury.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
1LYRTR 16FR10ML 100%SILI SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093
MDR Report Key19209784
Report Number1417592-2024-00552
Device Sequence Number15462516
Product Code PPB
UDI-Device Identifier40193489987424
UDI-Public40193489987424
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberURO175716
Device Lot Number24ABK172
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown